• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6936
School of Physics
  Title:   Hierarchy of One- and Many-Parameter Families of Elliptic Chaotic Maps of cn and sn Types
  Author(s): 
1.  M.A. Jafarizadeh
2.  S. Behnia
  Status:   Published
  Journal: Phys. Lett. A
  No.:  52
  Vol.:  310
  Year:  2003
  Pages:   168-176
  Supported by:  IPM
  Abstract:
We present a hierarchy of one- and many-parameter families of elliptic chaotic maps of cn and sn types at the interval [0,1]. It is proved that for small values of k the parameter of the elliptic function, these maps are topologically conjugate to the maps of references [J. Stat. Phys. 104 (2001); J. Nonlinear Phys. 9 (2002)]. Using this we have been able to obtain the invariant measure of these maps for small k and hence show that these maps have the same KolmogorovSinai entropy or (equivalently) Lyapunov characteristic exponent of the maps [J. Stat. Phys. 104 (2001); J. Nonlinear Phys. 9 (2002)]. Also, contrary to the usual family of one-parameter maps, such as the logistic and tent maps, these maps do not display period doubling or period-n-tupling cascade transition to chaos, but have single fixed point attractor at certain parameter values where they bifurcate directly to chaos without having period-n-tupling scenario exactly at these values of parameters whose Lyapunov characteristic exponent begin to be positive.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right